# SDR TAOA069809

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 65178232
- Condition: Leaking
- Location: Fuselage
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

DCA/LGA - FLT 6431 - HYDRAULIC SYSTEM 'A' FAILURE WHILE ON TAXIWAY PRIOR TO DEPARTURE.  REPLACED LEAKING SYSTEM 'A' ELEVATOR FLIGHT CONTROL MODULE PER MM 27-30-91, EXAMINED SYSTEM 'A' CASE DRAIN FILTERS.  REPLACED CASE DRAIN FILTERS PER MM 29-11-41.  RAN ENGINES AND OPERATED ALL HYDRAULIC SYSTEMS, OPERATION CHECK NORMAL.  (X)
